# SDR R61A201507030397

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 18,946 hours, 14,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE PHOTOLUMINESCENT STRIP IN FRONT OF SEAT 1D WAS LOOSE.  MAINTENANCE RESECURED PHOTOLUMINESCENT STRIP IAW AMM AND OPS CHECKED GOOD.
